# SDR AALA201609199020

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 7,322 hours, 2,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR5031
- Condition: Low Pressure
- Location: L3 Door
- Part time: 7,314 hours, 2,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SHOWS LOW PRESSURE. REPLACED 3L DOOR ASSIST DAMPER IAW AMM 52-22-14. AIRCRAFT WAS GROUNDED.
